| Model Number |
M00537300 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be used during a pancreatic stent placement procedure in the pancreatic duct, performed on (b)(6) 2022.During preparation, it was noted that the stent was kinked and could not be mounted into the delivery system.Another advanix pancreatic stent was opened and successfully completed the procedure.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: medical device problem code a0406 captures the reportable event of pancreatic stent kinked.Block h10: the returned advanix pancreatic stent was analyzed, and a visual evaluation noted that there were kinks in the middle section of the stent which resulted to problems or difficulty to prepare the device.No other problems with the device were noted.The reported event was confirmed.Based on all the collected information and product analysis, the device met all manufacturing requirements, and no abnormalities were reported during the manufacturing process.The problem of stent kinked occurred during preparation, it is possible that operational factors, such as user technique/handling, contributed to the observed stent kinks problem, this condition could have affected the device integrity.Therefore, adverse event related to procedure is selected as the most probable root cause for the complaint.
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be used during a pancreatic stent placement procedure in the pancreatic duct, performed on (b)(6), 2022.During preparation, it was noted that the stent was kinked and could not be mounted into the delivery system.Another advanix pancreatic stent was opened and successfully completed the procedure.There were no patient complications reported as a result of this event.